# SDR SWAA2021091616781

- Difficulty date: September 12, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 4ABL INOP. ; / [01] RELAMPED EMERGENCY LIGHT AT ROW 4ABC PER B7373 AMM 33-51-03-960-801. INSTALLATION TEST; TESTED NORMAL.; [02] VERIFIED
